# SDR UIEA2017010700012

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,948 hours, 23,342 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE VALVE ILLUMINATED AFTER ENGINE START WITH SWITCH ON.   OPERATED SEVERAL TIMES DURING FLIGHT OPS, CHECKED OK. PERFORMED GROUND TEST IAW AMM 30-21-03.  CHECKED GOOD.
